MathSciNet Relay Station
MathSciNet bibliographic data
MR2836047 47H05 (47J20 49J40 90C33 90C48)
Zegeye, Habtu; Shahzad, Naseer Approximating common solution of variational inequality problems for two monotone mappings in Banach spaces. Optim. Lett. 5 (2011), no. 4, 691–704.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement